# SDR ASAA2017071021344

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,401 hours, 5,950 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH FMC BLANKED FOR ABOUT 45 SECONDS. FMS WENT TO CWS-R ALT HOLD. FD SHOWED A/T LIMIT. BOTH FMC RETURNED TO OPS NORMAL SHORTLY THEREAFTER.  ACFT GROUNDED.  LEFT FMC LOGGED  FMC LT TO CDU  LT  AND FMC LT TO CDU RT. RIGHT FMC LOGGED FMC LT PRES POD LAT RATE.  PERFORMED FIM 34-61-00-810-824. LEFT & RIGHT ADIRS LOGGED NO FAULTS. OPS CHECKED NORMAL.
